# SDR P5CA2021011400012

- Difficulty date: January 14, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 19,549 hours, 5,250 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sense Line
- Condition: Loose
- Location: Priority Valve
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE PRV STATUS UPON ARRIVAL AT ICN.  TROUBLESHOT AND FOUND RT ENGINE PRVC PNEUMATIC SENSE LINE WAS LOOSENED.  RETIGHTENED SENSE LINE AND CHECKED OK, PER AMM 36-11-10/401 & 71-00-00/501.
